# SDR FDEA202303030366

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A53610655209
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE - FRAME 14 FOUND CRACK SIGNAL AT JUNCTION AREA OF   MAIN DECK FLOOR BEAM AND CRUCIFORM FITTING, RH SIDE, BY ULTRASONIC INSPECTION COMPLIED WITH EA: 6-5310-T0373313 P1. TITLE: FUSELAGE - MAINFRAME - CRACK HOLE FOUND   ON FRAME 14 STRG 26 RH. REPAIRED THE FUSELAGE INTERNAL STRUCTURE FRAME 14 CRACK AT   JUNCTION AREA OF MAIN DECK FLOOR BEAM AND CRUCIFORM FITTING, RH SIDE. THIS IS   CATEGORY B REPAIR. FOLLOW UP INSPECTION PER EA: 6-5310-T0373313. MAJOR REPAIR IAW   FEDEX GMM6-2-100. SEE WRI 53-10/3829 FOR WORK DETAILS.
